MathSciNet Relay Station
MathSciNet bibliographic data
MR1860734 42B15 (35P99)
Cowling, Michael; Sikora, Adam A spectral multiplier theorem for a sublaplacian on $\rm SU(2)$. Math. Z. 238 (2001), no. 1, 1–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement